Return to content in this issue

 

Remifentanil-Induced Symmetric Drug-Related Intertriginous and Flexural Exanthema: A Diagnosis Challenge in an Intensive Care Patient

Martins JF1*, Coutinho IA2*, Castro M3, Carvalho J2, Faria C4, Sousa E1, Martins P1,5

1Intensive Medicine Departement, Centro Hospitalar e Universitário de Coimbra, Coimbra, Portugal
2Allergy and Clinical Immunology Departement, Centro Hospitalar e Universitário de Coimbra, Coimbra, Portugal
3Anesthesiology Departement, Centro Hospitalar e Universitário de Coimbra, Coimbra, Portugal
4Pathological Anatomy Departement, Centro Hospitalar e Universitário de Coimbra, Coimbra, Portugal
5Faculty of Medicine, University of Coimbra, Coimbra, Portugal
*Both authors contributed equally to this work

J Investig Allergol Clin Immunol 2022; Vol. 32(5)
doi: 10.18176/jiaci.0764

Key words: Delayed hypersensitivity reaction, Lymphocyte transformation test, Patch testing, Remifentanil, Symmetric drug-related intertriginous and flexural exanthema

Title Type Size
doi10.18176_jiaci.0764materialsupplfigure.pdf pdf 430.78 Kb